# SDR AALA201604099005

- Difficulty date: April 8, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 33,803 hours, 15,200 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WINDOW HEAT ELEC CORD TO CAPTAINS SLIDING WINDOW IS FRAYED & SPARKS WHEN MOVED, UNDER WINDOW ECAM ANTI-ICE LT WINDOW INOPERATIVE.  MX REPLACED THE LT SLIDING WINDOW ANTIC-ICE WIRE HARNESS IAW AWM 30-42-03 & 30-42-00-710-001.
